# SDR SWAA2021090799933

- Difficulty date: July 30, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 60,608 hours, 35,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 291-294 S17r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BTW BS 291.5 TO BS 294 AT LEVEL STR 17R AT FWD GALLEY AREA ; 2021-341389 / [01] REPLACED NEW ANGLE - SUPPORT LOCATED BTW BS 291.5 TO BS 294 AT LEVEL STR 17R AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG # 141A8310 REV. D; [02] REPLACED NEW ANGLE - SUPPORT LOCATED BTW BS 291.5 TO BS 294 AT LEVEL STR 17R AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG # 141A8310 REV. D. TOOL USED CALIPER P/N: DIGITAL 150 S/N:AE-412597; DUE DATE: 25MAY22.; [03] REPLACED NEW ANGLE - SUPPORT LOCATED BTW BS 291.5 TO BS 294 AT LEVEL STR 17R AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG # 141A8310 REV. D. TOOL USED CALIPER P/N: DIGITAL 150 S/N:AE-412597; DUE DATE: 25MAY22. RII
